# SDR SWAA2017040612999

- Difficulty date: March 29, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 27,627 hours, 16,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A5342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD AND SCUFF PLATE ATTACH POINTS SPLICE CORRODED BETWEEN BS 760 TO BS 887, RBL 14.  REPAIRED SPLICE PER SRM.
